# SDR 3CEY201911280001

- Difficulty date: November 6, 2019
- Submitted: November 28, 2019
- Operation: General aviation
- Filed by: Central European Engine Services Sp. Z O.O., repair station 3CEY678Y
- Aircraft: SPLWA
- Make and model: Boeing 737890
- Aircraft serial: 30682
- Engine: Cfmint CFM567B262
- Engine time: 40,553 hours, 24,875 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018160
- Part serial: DL227503J
- Condition: Cracked
- Location: Fan Blade
- Part time: 40,553 hours, 24,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REVIEW OF WORK DOCUMENTATION OF CFM56-7B ENGINE MAINTENANCE WHICH WAS FINISHED IN NOVEMBER 2019 IT HAS BEEN DISCOVERED THAT DURING EARLIER MAINTENANCE WORKS PERFORMED ON THE SAME ENGINE IN APRIL 2019 THE FAN BLADE PLATFORM MAINTENANCE HAVE BEEN PERFORMED IN IMPROPER WAY.

THE WORKS IN APRIL 2019 WERE PERFORMED ON CFM56-7B ESN 893316 (TSN 40553:11; CSN 24875 AT THE MOMENT OF MAINTENANCE) ENGINE LOCATED ON #2 POSITION ON SP-LWA AIRCRAFT. DURING ROUTINE FAN BLADES LUBRICATION ACCORDING TO AMM 72-21-00-640-801-F00-FAN ROTOR BLADES AND FAN DISK LUBRICATION ONE CRACKED FAN BLADE PLATFORM FRONT LUG (P/N 340-001-816-0) WAS DISCOVERED. TECHNICIAN PERFORMING THE TASK REPLACED CRACKED FBP WITH THE NEW ONE AND CLOSED THE TASK. HE DIDN’T REVERT TO AMM 72-21-02-200-801-F00-FAN MODULE INSPECTION PAR. I PLATFORM EXAMINATION, STATING THAT IN CASE OF FINDING EVEN ONE CRACKED FBP ALL PLATFORMS SHOULD BE INSPECTED WITHIN 300 CYCLES OR 500 FH. THE SAME WAY REQUIRED PIECE PART INSPECTION HAVE NOT BEEN DONE, NEITHER THE INFORMATION HAVE BEEN REFLECTED IN CARRY FORWARD SHEET.

AS A RESULT OF THIS FINDING AIRCRAFT OPERATOR WAS NOTIFIED IMMEDIATELY. OPERATOR DECIDED TO PERFORM ADDITIONAL UNSCHEDULED WORKS, CONSISTING OF ALL PLATFORMS REPLACEMENT ON AFFECTED ENGINE WITH SPARE ONES AND INSPECTING AFFECTED PLATFORMS ACCORDING TO ENGINE SHOP MANUAL REQUIREMENTS, WHICH WAS ALREADY DONE.

THE CASE HAVE BEEN DISCUSSED INTERNALLY. THE SOURCE AMM AND TASK CARDS DOCUMENTATION WAS CHECKED, TOGETHER WITH CFM PRESENTATION 22 – 24 MAY 2012 737NG/CFM56-7B WTT IN CHARLESTON AND APPROPRIATE SB’S. IT'S BEEN FOUND THAT THE CONDITION OF LUBRICATION DESCRIBED IN AMM 72-21-00-640-801-F00 DO NOT CONTAIN ANY REFERENCE TO AMM 72-21-02-200-801-F00 IN CASE WHEN FBP CRACK WAS FOUND, WHAT MAY LEAD TO STAFF CONFUSION.

THA CASE WAS REPORTED TO POLISH CAA AND SCAAI WITH REFERENCE NUMBER ULC-006357/2019.
